# SDR CA020911001

- Difficulty date: September 9, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 10,040 hours
- Engine: Garrtt TPE33110
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778018
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE TORQUE ON THE RT ENGINE DROPPED APPROXIMATELY 10 PERCENT.  PILOT ADVANCED THE THROTTLE TO COMPENSATE.  WHEN THE TORQUE DROPPED AGAIN THE PILOT ADVANCED THE THROTTLE AGAIN THEN DECIDED TO RETARD THE THROTTLES AND COME BACK TO LAND. MAINTENANCE COMPLETED THE PS3 ROLLING DIAPHRAGM TEST AND FOUND THE FCU LEAKING. THE FUEL CONTROL WAS REPLACED AND CHECKED OK.
